MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BLUNTPORT PLUS; GOUGE, SURGICAL, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD BLUNTPORT PLUS; GOUGE, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 179775P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior a laparoscopic cholecystectomy procedure, nurse noted that the packing inside the metallic grip was out of position.Not used.The procedure was completed with another device.
 
Additional Manufacturer Narrative
Based on review of the file, this report was updated from a malfunction to a non-reportable event.If information is provided in the future, a supplemental report will be issued.

Brand Name
BLUNTPORT PLUS
Common Device Name
GOUGE, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6979651
Report Number9612501-2017-06496
Device Sequence Number648857
Product Code GDH
UDI-Device Identifier10884521081161
UDI-Public10884521081161
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K903419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number179775P
Device Catalogue Number179775P
Device Lot NumberJ6L2606X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer10/06/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1